Scientific Article
previous document  unige:12089  next document
add to browser collection
Title

Bordism groups of fold maps

Authors
Szűcs, A.
Published in Acta Mathematica Hungarica. 2010, vol. 126, no. 4, p. 334 - 351
Keywords smooth manifoldscobordismsingularitiesfold maps
Identifiers
Full text
Citation
(ISO format)
SZŰCS, A., TERPAI, Tamas. Bordism groups of fold maps. In: Acta Mathematica Hungarica, 2010, vol. 126, n° 4, p. 334 - 351. https://archive-ouverte.unige.ch/unige:12089

173 hits

1 download

Update

Deposited on : 2010-10-12

Export document
Format :
Citation style :